Automorphism-Groups Of Real Algebraic-Curves Of Genus-3



Downloads per month over past year

Gamboa, J. M. and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Automorphism-Groups Of Real Algebraic-Curves Of Genus-3. Proceedings of the Japan Academy Series A-Mathematical Sciences, 62 (1). pp. 40-42. ISSN 0386-2194

[thumbnail of 37.pdf]

Official URL:


Let C be an algebraic curve of genus 3, defined over the real field R. The automorphism group of C is studied in this paper. In a paper by the same authors [Mich. Math.
J. 33, 55-74 (1986; see 20043 below)], the hyperelliptic case was solved, the authors found 5 abstract groups in that case. In the paper under review, a full classification
is announced, in which 8 abstract groups appear. A sketch of one of the new cases is given, full proofs appeared in Mem. R. Acad. Cienc. Exactas Fis. Nat. Madrid, Ser. Cienc. Exactas 19 (1985; see the following review)].

Item Type:Article
Uncontrolled Keywords:automorphism groups of real algebraic curves; Klein surfaces
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15378
Deposited On:28 May 2012 08:41
Last Modified:22 Aug 2018 10:43

Origin of downloads

Repository Staff Only: item control page